# SDR AALA201703209013

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 61,673 hours, 7,773 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Worn
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  STRONG ODOR COMING FROM FLIGHT DECK AND FIRST CLASS.  FOUND NR 2 EQUIPMENT COOLING SUPPLY FAN BEARING WORN.  REMOVED AND REPLACED NR 2 EQUIPMENT COOLING SUPPLY FAN IAW AMM 21-27-20-400.  OPERATIONAL CHECK GOOD.
